Open Access
February, 1972 Stein-James Estimators of a Multivariate Location Parameter
Serge L. Wind
Ann. Math. Statist. 43(1): 340-343 (February, 1972). DOI: 10.1214/aoms/1177692727


Bounds on the risks, under squared error loss, of a family of estimators of a multivariate location parameter are given for both fixed and random unknown location parameters when the covariance matrix of the observed random variable is unknown. The class of estimators considered in this paper contains Cogburn's [2].


Download Citation

Serge L. Wind. "Stein-James Estimators of a Multivariate Location Parameter." Ann. Math. Statist. 43 (1) 340 - 343, February, 1972.


Published: February, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0256.62033
Digital Object Identifier: 10.1214/aoms/1177692727

Rights: Copyright © 1972 Institute of Mathematical Statistics

Vol.43 • No. 1 • February, 1972
Back to Top